# SDR 9JLA2017030611001

- Difficulty date: January 23, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N345HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 5,351 hours, 4,446 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 1283840475
- Part serial: B570A
- Condition: Failed
- Location: Right Itt
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RIGHT ITT GAUGE WAS REPLACED WITH AN OVERHAULED UNIT. THIS INDICATOR FAILED 11 HRS AFTER INSTALLATION.
